# SDR ASAA2017101122284

- Difficulty date: October 11, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 43,096 hours, 12,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A5410170
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT UPPER FLANGE CRACKED,  BETWEEN BS 380 - 400, RBL 7.  ACFT GROUNDED.  REMOVED THE FLOOR SUPPORT IAW SRM 51-40-02.   LOCATED, AND DRILLED A NEW FLOOR SUPPORT IAW  SRM 51-40-05, AND  INSTALLED IAW SRM 51-40-02.
